advertisement
Question
Posted by: Leabile | 2009/04/23

Edometriosis

I suffer from endometriosis (heavy painful period pains, vomiting during periods, frequency in urination daily and infertility), and one of the daily symptoms is that I experience hot flushes at 33. I am HIV + and I had just read on the net that the solution may be to go on the Depo-Provera (used as a form of contraception). My question is will the injection have an effect on my cd4 count or condition.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Leabile
No Depo won't influence your CD4 count or your status. However, the hot flushes could be due to underlying infection (e.g. TB) or hormonal imbalances (premature menopause) so you need to first go for a medical examination and some blood tests.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement